MathSciNet Relay Station
MathSciNet bibliographic data
MR1666074 (99k:20105) 20J05
Cornick, Jonathan; Kropholler, Peter H. Homological finiteness conditions for modules over group algebras. J. London Math. Soc. (2) 58 (1998), no. 1, 49–62.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement